# SDR GLBA20100112F

- Difficulty date: January 12, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 29,139 hours, 37,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND BETWEEN 2 RIVETS AT FS 290 AND BL 30L ON THE BOTTOM OF THE LT LOWER FUSELAGE AFT OF THE FWD WING SPAR, CRACK APPROX .4" IN LENGTH.  MAINT REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-53-005. MATERIALS UTLIZED ARE LISTED IN THE EO.
